# SDR AALA202201270263

- Difficulty date: January 27, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A300*
- Aircraft serial: 3977
- Aircraft time: 42,661 hours, 15,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING PS CHECK FOUND CLASS 1 FAULT ON EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FOR EMERGENCY POWER SUPPLY UNIT FIN 15WL. ACCOMPLISHED TASKS PER FIM 33-51-00. RESET CONNECTORS ON 15WL ACCOMPLISHED OPERATIONS TESTS PER AMM 33-51-00.
